# SDR AALA201811299023

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 54,756 hours, 31,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 473
- Condition: Inoperative
- Location: Cabin
- Part time: 85,458 hours, 40,420 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS WILL NOT TEST OK ON CIDS PANEL. REPLACED RIGHT HAND MID EMERGENCY LIGHT POWER SUPPLY UNIT 12WL PER MM 33-51-38-0401. OPERATIONS CHECK OK.
